The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of Nonnegative Solutions for Semi-Infinity Interval Problems
Author(s): 
Pages: 676-678,685
Year: Issue:  6
Journal: TRANSACTIONS OF BEIJING INSTITUTE OF TECHNOLOGY

Keyword:  边值问题非负解不动点理论;
Abstract: 把边值问题转化成相应的算子方程,运用拓扑理论、非线性更替定理得出:如果有限区间上带参数λ(其中λ∈[0,1))的边值问题的解一致有界,那么当λ=1时该问题也存在解.通过考察非线性项f(t,y)的性质,结合Lebesgue控制收敛定理、对角化原理和Arzela-Ascoil定理研究了奇异半无穷区间问题,并给出半无穷区间边值问题非负解存在的充分条件.
Related Articles
No related articles found